Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 200, NWS Albuquerque, NM

October 9, 2016Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 9, 2016, 2:32 PM MDT for Socorro County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2016, 2:32 PM MDT (20:32 UTC)
Expired
Oct 9, 2016, 3:15 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 107 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

835 
WUUS55 KABQ 092032
SVRABQ
NMC053-092115-
/O.NEW.KABQ.SV.W.0200.161009T2032Z-161009T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 315 PM MDT.

* AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  SAN ACACIA...OR 17 MILES NORTHWEST OF SOCORRO...MOVING SOUTHEAST
  AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SAN ACACIA AND CHAMIZAL AROUND 245 PM MDT. 
  LEMITAR AROUND 250 PM MDT. 

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 141 AND 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3422 10729 3439 10713 3428 10646 3389 10681
TIME...MOT...LOC 2032Z 289DEG 35KT 3427 10705 

HAIL...1.25IN
WIND...60MPH
 
$$

40
2 follow-up statements
790 
WWUS55 KABQ 092039
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT SUN OCT 9 2016

NMC053-092115-
/O.CON.KABQ.SV.W.0200.000000T0000Z-161009T2115Z/
SOCORRO-
239 PM MDT SUN OCT 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR CENTRAL SOCORRO COUNTY...

AT 238 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
SAN ACACIA...OR 18 MILES NORTHWEST OF SOCORRO...MOVING SOUTH TO
SOUTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL SOCORRO COUNTY.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 141 AND 167.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3422 10729 3437 10713 3425 10665 3389 10681
TIME...MOT...LOC 2038Z 352DEG 9KT 3426 10711 

HAIL...1.75IN
WIND...60MPH
 
$$

40
154 
WWUS55 KABQ 092056
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT SUN OCT 9 2016

NMC053-092115-
/O.CON.KABQ.SV.W.0200.000000T0000Z-161009T2115Z/
SOCORRO-
256 PM MDT SUN OCT 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR CENTRAL SOCORRO COUNTY...

AT 256 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF MAGDALENA...OR 16 MILES NORTHWEST OF SOCORRO...MOVING SOUTH AT 10
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL SOCORRO COUNTY.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 151 AND 165.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3422 10729 3437 10713 3424 10677 3399 10695
TIME...MOT...LOC 2056Z 352DEG 9KT 3422 10711 

HAIL...1.75IN
WIND...60MPH
 
$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 11:42 AM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Oct 9, 11:42 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1142 AM MDT SUN OCT 9 2016

.AVIATION...
18Z TAF CYCLE
A smattering of -SHRA continue across portions of N and E NM this
noon hour. As heating further destabilizes the area this
afternoon, expect -SHRA/-TSRA to develop across much of the high
terrain before shifting eastward. Timing will be hard to pinpoint
for impacts to any one taf site, but generally backed off on TS
timing an hour or so to allow more destabilization to occur.
Storms will have the potential to produce brief MVFR cigs, small
hail and gusty downburst winds. Storms will decrease from west to
east late tonight. Otherwise, the main concern will be the low
cigs across the E plains and potentially across the Rio Grande
Valley. Low clouds currently across the EC and SE plains are
becoming more transient with time. Confidence is high that IFR
cigs will impact KTCC and KROW again tonight, with lesser
confidence at KLVS (due to downsloping flow), KSAF, KAEG and
KABQ.

34

&&

.PREV DISCUSSION...346 AM MDT SUN OCT 9 2016...
.SYNOPSIS...
A weak wave of low pressure aloft will slowly cross the area
today before exiting to the east after midnight. This system will
interact with plentiful moisture in place and result in another
active day of showers and thunderstorms. Isolated strong to severe
thunderstorms will be possible mainly for central and southern
areas south of Interstate 40 this afternoon and evening. A drier
and warmer pattern will dominate Columbus Day although isolated
build-ups and possibly an afternoon shower or thunderstorm will
remain possible over the higher terrain. Even warmer and drier
condtions will dominate Tuesday before the next cold front pushes
southward on Wednesday. After a warming trend early in the week,
cooler than average temperatures and an increasing chance of
precipitation can be expected by Thursday.

&&

.DISCUSSION...
Small MCS slowly tracking eastward toward the Socorro/Lower RGV region
early this morning while another distinct area of convection showing
signs of upscale organization across the southern portion of the
east- central plains. Both areas appear to be largely tied to
region of enhanced upper level difluence ahead of low amplitude
wave centered over northeast AZ. Indeed, a closer inspection of
water vapor imagery suggests a mesocale low pressure center or MCV
associated with the above-mentioned MCS as it rolled out of
eastern Catron County. With assistance from the latest HRRR,
attempted to value- add morning PoP grid to account for this on-
going convection as it does appear that SC to EC zones will be
favored in the 12Z-18Z window. Elsewhere, both the NAM12 and HRRR
show increased shower activity from central to northwest New
Mexico through the remainder of the morning. But PoP placement
especially challenging in this pattern characterized by modest
large- scale forcing. Will show overall coverage ramping up after
midday, especially across the north and along/east of the central
mountain chain.

Daytime temperatures should warm several degrees over Saturday for
all but the far north. As a result, beneath a broad and relatively
cool cyclonic flow aloft, convective parameters will become even
more favorable for central/southern areas than they were on
Saturday with surface based CAPE values of 1500-2000 J/kj
indicated in the presence of moderately strong westerlies aloft.
Could see a few strong to briefly severe storms south of I-40.
Otherwise, focus for the greatest coverage of NMRS/WDSPRD PoPs
across the north and especially the higher terrain aided by
orographics.

Mid-level trough axis to slide east of the area shortly after
midnight tonight with drier/more stable conditions to follow for
Monday. Included a mention of patchy fog for the western valleys
and this may need to be expanded. Light snow accums for the peaks
of the northern mountains still on target but generally above
11kft. Residual moisture and daytime heating may touch off very
isolated mountain convection Monday PM but coverage too low to
mention most areas. Main message Columbus Day into Tuesday will
be warming temperatures under an increasing zonal flow aloft. Good
downslope warming signal on the plains for Tuesday PM. Stronger
nighttime inversions and drier air mass will result in a
significant widening of diurnal ranges.

Next backdoor front still on track to plunge into the northeast
plains early Wednesday, with cooler upslope conditions spreading
southward Wednesday night. As another weak wave approaches late
Wednesday into Thursday, areas of convective precipitation likely
to develop mainly focused across EC-SE New Mexico with clearing
Thursday night. Dry with warmer than average daytime temps
Friday- Sunday. kj

&&

.FIRE WEATHER...
Abundant moisture is present over northern and central New Mexico,
and this should preclude any fire weather concerns today. The
original Pacific trough has shed one disturbance northeast of NM
while a secondary one in northern AZ is still staged to shift into
northern NM. Thus north central to northwestern NM will be a focal
area for shower and storm initiation today while a secondary area
potentially persists farther south where a weak jet aloft is
assisting. Overall, an active and wet day is forecast with scattered
to numerous showers and thunderstorms over a large section of the
forecast area today.

Despite an abundance of moisture, clouds, showers and storms,
today's high temperatures are still forecast to nudge slightly above
yesterday's readings in most locales, running near to just slightly
below mid October averages. Humidity values will remain elevated
into the late afternoon, generally ranging from 40 to 60 percent
with a few isolated spots staying even higher. Today's ventilation
forecast includes a remnant patch or two of poor dispersion, mainly
in the northern mountains, but breezy conditions will develop in the
northeastern plains this afternoon. Precipitation is expected to
wane from west to east this evening and overnight.

A clearing trend is expected Monday as drier conditions gradually
work in from the west. Temperatures will rebound some, meeting or
just slightly exceeding seasonal averages. This will support rising
mixing heights, and consequently ventilation grids are indicating
fair to good rates by Monday afternoon. Minimum humidity will start
to decline some with the warmer temperatures, but nothing critical
is expected at this time. Some breezy conditions will ensue in the
afternoon along the Interstate 40 corridor, but elsewhere breezes
will be light to moderate, predominantly from the west.

A trough moving into the northern Rockies on Tuesday will drag some
scant moisture into WY and CO, but should stay mostly north of NM.
Temperatures will warm a couple degrees more, and humidity will fall
a bit more to the 15 to 25 percent range for most zones. As winds
aloft strengthen in response to the trough passing farther north,
sufficient vertical mixing should transport breezy west winds down
to many zones Tuesday afternoon.

By Wednesday forecast models are coming into better agreement
regarding the arrival of a cold front that is expected to invade the
northeast corner of NM early in the day, spilling through the
remainder of the plains through the daytime. Some gusts could
accelerate through central canyons, leading to windy conditions in
localized areas within the Rio Grande Valley Wednesday night.
Otherwise conditions appear dry Wednesday and Wednesday night, but
another weak disturbance aloft could bring the next round of
precipitation to east central NM on Thursday. The forecast for the
remainder of the week remains dry and fairly tranquil with an
absence of any significant large scale perturbations.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Oct 9, 4:27 AM MDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 AM MDT SUN OCT 9 2016

NMZ501>540-101200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
427 AM MDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PORTIONS OF CENTRAL AND SOUTHERN NEW MEXICO TODAY THROUGH EARLY
EVENING...PRIMARILY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
AND SOUTH OF INTERSTATE 40. HAIL UP TO ONE INCH IN DIAMETER AND
DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. STORM MOTIONS
WILL GENERALLY BE TOWARD THE EAST-NORTHEAST AT 15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNING FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG
NMWX.

41

In the hours before

Special weather statement, Oct 9, 1:52 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT SUN OCT 9 2016

NMZ507-508-520-092015-
SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY-
152 PM MDT SUN OCT 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
215 PM MDT...

AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTHWEST OF MAGDALENA...OR 30 MILES NORTHEAST OF
DATIL...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
SOCORRO COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3430 10746 3445 10744 3444 10699 3417 10704
TIME...MOT...LOC 1952Z 278DEG 16KT 3435 10737

34
Special weather statement, Oct 9, 2:27 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
227 PM MDT SUN OCT 9 2016

NMZ507-508-520-092100-
SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY-
227 PM MDT SUN OCT 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 300 PM MDT...

AT 226 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES WEST OF SAN ACACIA...OR 20 MILES NORTHWEST OF SOCORRO...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEMITAR...SAN ACACIA...LA JOYA...CHAMIZAL AND CONTRERAS.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 156 AND 174.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3419 10724 3440 10719 3441 10672 3413 10679
TIME...MOT...LOC 2026Z 274DEG 30KT 3430 10710

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 6:30 PM MDTSpecial Weather StatementABQSocorro30 min
Oct 9, 1:52 PM MDTSpecial Weather StatementABQSocorro23 min
Oct 9, 2:27 PM MDTSpecial Weather StatementABQSocorro33 min
Oct 9, 2:56 PM MDTSevere Thunderstorm WarningABQSocorro49 min
Oct 9, 3:15 PM MDTSevere Thunderstorm WarningABQSocorro14 min
Oct 9, 3:33 PM MDTSpecial Weather StatementABQSocorro27 min
Oct 9, 3:46 PM MDTSevere Thunderstorm WarningABQSocorro29 min
Oct 9, 3:48 PM MDTSevere Thunderstorm WarningABQBernalillo42 min
Oct 9, 4:05 PM MDTSpecial Weather StatementABQSandoval25 min
Oct 9, 4:15 PM MDTSpecial Weather StatementABQChaves30 min
Oct 9, 4:22 PM MDTSpecial Weather StatementABQSocorro53 min
Oct 9, 4:28 PM MDTSevere Thunderstorm WarningABQBernalillo47 min
Oct 9, 4:46 PM MDTSpecial Weather StatementABQTaos29 min
Oct 9, 5:17 PM MDTSpecial Weather StatementABQCatron43 min
Oct 9, 5:18 PM MDTSpecial Weather StatementABQBernalillo42 min
Oct 9, 5:20 PM MDTSpecial Weather StatementABQHarding40 min
Oct 9, 5:26 PM MDTSpecial Weather StatementABQBernalillo49 min
Oct 9, 5:41 PM MDTSpecial Weather StatementABQSanta Fe49 min
Oct 9, 5:44 PM MDTSevere Thunderstorm WarningABQBernalillo46 min
Oct 9, 5:48 PM MDTSpecial Weather StatementABQHarding27 min
Oct 9, 5:58 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia92 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.